# SDR DHL9870614C

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Cracked
- Location: Nr 11 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING I/B SPOILER NR 11 HAS PANEL VERTICAL BRACKET CRACKED, ATTACHED TO SUPPORT ROD LOWER END.  REMOVED AND REPLACED BRACKET PER SRM 51-10-1.  N/R 2087.
